# SDR UALA2011072503769

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 80,348 hours, 12,931 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 160
- Condition: Stuck
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TRIM AIR VALVE APPEARS STUCK.  AUX FWD VALVE STUCK OPEN, DEFFERED PER MEL PROCEDURE 2.  REPLACED TRIM AIR VALVE. OPS NORMAL.
